Hello Everyone , Im new at this Forum ... I have been reading threw alot of Forum's and seeing what people say about Taking Different Kind Of Medication's Refering to Ativan and Norco ... If anyone that would take Intrest in this Post , I ask you to Please Advise me if Im doing the right thing ... My Question is About Ativan ( Lorazepam ) 1mg time's two daily is what my Doctor just put me on Feb 28th , 2011 along with the Hydrocodone 10-325 which I take 3 time's Daily ... ( On Norco ) ... I took the Ativan 1 mg this morning , along with a Hydrocodone 10 ... I suffer from Anxiety ( I use to be on Xanax - Alprazolam up to 6mg's per day ( The White Bar's ) ... Well My Doctor the decided to him Im suffering from Depression along with Anxiety , I taking it that's why he put me on Ativan ... I also take Propranolol 60 mg 's of Inderial ER 1 time daily and that's in the Morning , And 20 Meq's of Klor-Con time's two daily ... Im 39 year's of age , And this seem's to be to to Much Medication for a person of my Age ? I suppose everyone take's just a few med's , and those that take somewhat medication's as Im Taking ... To the POINT I scared to take all this Meication together ( Even When My Own Doctor Wrote it Out ) ... I was also taking Ambien at night , along with Phenergan ... I did drop both of those medication's due to the fact im scared if I keep taking all these Medication's Im going to DIE ... I Keep seeing that CNS RESP deal ... It scares me , I do not want to OverDose on any Medication's or Anything Else ... I have never done nothing but Legal Prescription Medication's in my Whole 39 year's of Living ... Can someone give me some insight if taking all these MMed's are safe ? Any Help Would be Grateful... Thankyou All ... ***@**** = e-mail , or maybe I can find my way back into this room ... Thankyou again everyone ... Westley ...
Well from my own experiences you are taking way to much medication, the thing is the doctors are there to help but some are really unsure about medications and the mixing of them, first thing i would do is talk to a pharmacist they should be able to tell you exactly what to expect and what not to take together. Why are you taking the lortabs? If you can stop now or face the wrath of the pill later. Ibprofen would be much better :). The less medicine you put into your body the healthier we will be, God gave us healing capabilities for a reason but i understand the reason for taking meds as well.. God bless hope ive helped some.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.